# SDR SWIA200414288

- Difficulty date: December 17, 2004
- Submitted: December 22, 2004
- Operation: Air carrier
- Aircraft: N224SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120294
- Aircraft time: 23,605 hours, 30,670 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Splice
- Condition: Dirty
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR HANDLE WILL NOT ACTUATE DOOR LOCKS.  INSTALLED NEW BOLT ON MAIN CABIN DOOR INSIDE LOCKING HANDLE AND CLEANED OUT SPLICES ON HANDLE AND DOOR HANDLE SHAFT IAW MM 52-11-00.  OPERATIONAL CHECK GOOD.
